Innovations in clinical neuroscience · 2019
Severe Lamotrigine-induced Hyponatremia Associated with Takotsubo Cardiomyopathy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Nakamura Masaru, Nagamine Takahiko
Аннотация
Psychotropic-induced hyponatremia is one of the most common electrolyte abnormalities observed in routine psychiatric practice. However, many features of hyponatremia mimic those seen in depression, which can lead to the condition being overlooked. Takotsubo cardiomyopathy, or apical ballooning syndrome (ABS), is a reversible cardiomyopathy that mimics acute myocardial infarction. Limited evidence has indicated that hyponatremia might have a role in the development of ABS. We present a case of female patient with bipolar disorder who developed acute hyponatremia and ABS while taking lamotrigine. After cessation of lamotrigine, a time-sequential improvement of hyponatremia and ABS was observed via repeated electrocardiogram, suggesting a relationship between hyponatremia and ABS. Due to the association between severe hyponatremia and Takotsubo cardiomyopathy, this case highlights the importance of carefully monitoring serum sodium levels and ECG changes in patients on psychotropic medications during their entire course of treatment to prevent serious or fatal complications.